TITLE

Robust Approximation of Singularly Perturbed Delay Differential Equations by the hp Finite Element Method

AUTHOR(S)
Nicaise, Serge; Xenophontos, Christos
PUB. DATE
January 2013
SOURCE
Computational Methods in Applied Mathematics;2013, Vol. 13 Issue 1, p21
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
94564194

 

Related Articles

  • A ROBUST FINITE ELEMENT METHOD FOR A 3-D ELLIPTIC SINGULAR PERTURBATION PROBLEM. Ming Wang; Xiangrui Meng // Journal of Computational Mathematics;Nov2007, Vol. 25 Issue 6, p631 

    This paper proposes a robust finite element method for a three-dimensional fourth-order elliptic singular perturbation problem. The method uses the three-dimensional Morley element and replaces the finite element functions in the part of bilinear form corresponding to the second-order...

  • Exponential Collocation Method for Solutions of Singularly Perturbed Delay Differential Equations. Yüzbaşı, Şuayip; Sezer, Mehmet // Abstract & Applied Analysis;2013, p1 

    This paper deals with the singularly perturbed delay differential equations under boundary conditions. A numerical approximation based on the exponential functions is proposed to solve the singularly perturbed delay differential equations. By aid of the collocation points and the matrix...

  • Robust exponential convergence of $$hp$$ -FEM in balanced norms for singularly perturbed reaction-diffusion equations. Melenk, J.; Xenophontos, C. // Calcolo;Mar2016, Vol. 53 Issue 1, p105 

    The $$hp$$ -version of the finite element method is applied to a singularly perturbed reaction-diffusion equation posed on an interval or a two-dimensional domain with an analytic boundary. On suitably designed Spectral Boundary Layer meshes, robust exponential convergence in a 'balanced' norm...

  • Adaptive hp-finite element method for solving boundary value problems for the stationary reaction-diffusion equation. Zolotareva, N.; Nikolaev, E. // Computational Mathematics & Mathematical Physics;Sep2015, Vol. 55 Issue 9, p1484 

    An adaptive hp-finite element method with finite-polynomial basis functions is constructed for finding a highly accurate solution of a boundary value problem for the stationary reaction-diffusion equation. Adaptive strategies are proposed for constructing a sequence of finite-dimensional...

  • An Asymptotic-Fitted Method for Solving Singularly Perturbed Delay Differential Equations. Andargie, Awoke; Reddy, Yanala Narsimha // Applied Mathematics;Aug2012, Vol. 3 Issue 8, p895 

    In this paper, we presented an asymptotic fitted approach to solve singularly perturbed delay differential equations of second order with left and right boundary. In this approach, the singularly perturbed delay differential equations is modified by approximating the term containing negative...

  • LOW ORDER NONCONFORMING RECTANGULAR FINITE ELEMENT METHODS FOR DARCY-STOKES PROBLEMS. Shiquan Zhang; Xiaoping Xie; Yumei Chen // Journal of Computational Mathematics;Mar2009, Vol. 27 Issue 2/3, p400 

    In this paper, we consider lower order rectangular finite element methods for the singularly perturbed Stokes problem. The model problem reduces to a linear Stokes problem when the perturbation parameter is large and degenerates to a mixed formulation of Poisson's equation as the perturbation...

  • A Posteriori Error Analysis for Anisotropic Elliptic Problem. Achchab, B.; Majdoubi, A.; Souissi, A. // AIP Conference Proceedings;9/30/2010, Vol. 1281 Issue 1, p1555 

    In this work, we propose a robust a posteriori error estimator for approximations solution of anisotropic elliptic partial differential equations with the nonconforming finite elements method, we adopt the error in constitutive law approach.

  • On the robust exponential convergence of hp finite element methods for problems with boundary layers. MELENK, JENS MARKUS // IMA Journal of Numerical Analysis;1997, Vol. 17 Issue 4, p577 

    The hp version of the finite element method for a one-dimensional, singularly perturbed elliptic-elliptic model problem with analytic input data is considered. It is shown that the use of piecewise polynomials of degree p on a mesh consisting of three suitably chosen elements leads to robust...

  • Robust exponential convergence of hp FEM for singularly perturbed reaction–diffusion systems with multiple scales. Melenk, J. M.; Xenophontos, C.; Oberbroeckling, L. // IMA Journal of Numerical Analysis;Apr2013, Vol. 33 Issue 2, p609 

    We consider a coupled system of two singularly perturbed reaction–diffusion equations in one dimension. Associated with the two singular perturbation parameters 0 < ɛ ≤ μ ≤ 1 are boundary layers of length scales (ɛ) and (μ). We propose and analyse...

  • CONVERGENCE AND COMPLEXITY OF ADAPTIVE FINITE ELEMENT METHODS FOR ELLIPTIC PARTIAL DIFFERENTIAL EQUATIONS. LIANHUA HE; AIHUI ZHOU // International Journal of Numerical Analysis & Modeling;2011, Vol. 8 Issue 4, p615 

    In this paper, we study adaptive finite element approximations in a perturbation framework, which makes use of the existing adaptive finite element analysis of a linear symmetric elliptic problem. We analyze the convergence and complexity of adaptive finite element methods for a class of...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics